# SDR RAIA0010037

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 10,574 hours, 11,618 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 42451A
- Condition: Failed
- Location: Nlg Door
- Part time: 10,574 hours, 11,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7325-BMI- CREW REPORTED NOSE GEAR DOOR CAME OPEN IN FLIGHT.  AIRCRAFT DIVERTED TO SPI.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR DOOR BREAK ROD BROKEN AT ROD END.  MAINTENANCE REPLACED NOSE GEAR DOOR RELEASE BREAK ROD.
